# SDR SWAA2021091004678

- Difficulty date: August 7, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BETWEEN BS 907 TO BS 927 AND STR 27R TO STR 25R FWD POSITION AFT CARGO COMPARTMENT ; 2021-368686 / [01] TOOK MEASURE OF CRACK ON SUPPORT ANGLE: L=5.854 TOOL USED: CAPLIPER P/N: DIGITAL 150; S/N: AE-412597; DUE DATE: 25-MAY-22 NOT FOUND ALLOWABLE DAMAGE IN SRM SUPPORT ANGLE MUST BE REPLACED; [02] REMOVED ANGLE - SUPPORT LOCATED BETWEEN BS 907 TO BS 927 AND STR 27R TO STR 25R FWD POSITION AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND PERFORMED VISUAL INSPECTION AND NOT FOUND MORE DAMAGE; [03] COMPLETED STEP 1 AND 2; [04] FORMED AND DRILLED SUPPORT ANGLE LOC BTW BS 907 TO BS 927 AND STR 27R TO STR 25R FWD POSITION AFT CARGO COMPARTMENT MATERIAL USED EXTRUSION BAC 1493-318 PO #2021 186690 IAW B737-700 SRM 51-40-05 AND DRAWING 147A7221 SHEET 17 REV D.; [10] INSTALLED SUPPORT ANGLE AND FASTENERS LOCATED BETWEEN BS 907 TO BS 927 AND STR 27R TO STR 25R FWD POSITION AFT CARGO COMPARTMENT IAW B737- 700 SRM 51-40-02 AND DWG 147A7221 SHEET 71 REV D.; [11] CERTIFIED STEP 10 RII; [12] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BETWEEN BS 907 TO BS 927 AND STR 27R TO STR 25R FWD POSITION AFT CARGO COMPARTMENT IAW B737- 700 SRM 51-40-02 AND 51-10-02 AND DWG 147A7221 SHEET 71 REV D.; [13] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BETWEEN BS 907 TO BS 927 AND STR 27R TO STR 25R FWD POSITION AFT CARGO COMPARTMENT IAW B737- 700 SRM 51-40-02 AND 51-10-02 AND DWG 147A7221 SHEET 71 REV D. TASK COMPLETED RII
